MathSciNet Relay Station
MathSciNet bibliographic data
MR1835032 (2002j:62056) 62G08 (62J10 65D10 68T05)
Lin, Xiwu; Wahba, Grace; Xiang, Dong; Gao, Fangyu; Klein, Ronald; Klein, Barbara Smoothing spline ANOVA models for large data sets with Bernoulli observations and the randomized GACV. Ann. Statist. 28 (2000), no. 6, 1570–1600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement